Pregablin – Numb tingling tongue

Home Forums General Pregablin – Numb tingling tongue

This topic contains 14 replies, has 7 voices, and was last updated by  PaulT_99 3 months, 1 week ago.

Viewing 15 posts - 1 through 15 (of 15 total)
  • Author
    Posts
  • #28743

    Anonymous

    Hi everyone, Just wondering if anyone else has had similar issues with Pregablin. I have in the last two weeks changed from Gabapentin to Pregablin and i have just increased my dose by an extra 100mg a day and since this i have had this tingly numb tongue, just like when you have had an injection at the dentist, except for i have not been there!!! lol. Please let me know if any of you have had the same or something similar.Not sure if its a side effect or reaction?!

    #28744

    Rob
    Participant

    I like the e mail address but then again always been a sucker for a good bakery. Pregabalin and Gabapentin were just not the same for me at all. Gabapentin I had no problems with but Pregabalin made me feel very strange which others noticed more than I did. It did give a taste of tin in my mouth but I came off it fairly quickly due to the other probs, If you are into baking Hairy boys are on tonight with their bakation. Thatll make your tongue tingle! Good luck with pregablin and hope it works out ok

    #28745

    Anonymous

    Ha ha ha thanks Rob for your reply. I know its early days with my Pregablin but two weeks now and very little pain relief and one very numb tongue!!! lol I am watching countrywise Kitchen tonight lol. Hope your keeping well – i remember being in contact when i had my SCS fitted a year ago – still have problems with the battery forcing its way out of the skin each time – am now waiting for Plastic Surgeons and operation 14! One day it will be right. Good coverage and would be lost without it in general. Hope you were able to have all of your other health problems sorted prior to having a battery change which is when we last spoke. Amz

    #28746

    Rob
    Participant

    Sorry didnt recognise your new found baker image! The scs doesnt cure all does it! My meds are now significantly higher and my whole point of scs was to reduce meds. therefore I have to accept my condition may be worse or maybe the scs doesnt do as I hoped. I wouldnt be without my scs but wonder sometimes if its just a comfort blanket. I have control over it afterall! My meds are a problem for me but I also have placed in a neuro physio and am wondering if simple solutions are the best. She is currently trying to straighten up an old oak tree that aint budging too much but then again noone before has tried to straighten me up. I keep chucking money at my own lost cause and hobble on. Forgotten my past problems and just cope with what today brings along. Life is good though cos there is so much going on in the World that I am pleased to be out of haha. Take care and take those prescribed bits till they cannot be tolerated

    #28747

    Ellen
    Participant

    Hi
    I too have recently switched to pregabalin and have noticed a tingling tongue. My is not numb though. The only other effect I am aware of is a feeling like I am on a boat..not seasick just a feeling like either the ground or I am listing from one side to the other. Painwise..it is working well, although since the weekend I have a painful neck and arm which keeps going purple – the pregabalin doesn’t seem to do much for that..but I still much prefer it to the gabapentin.

    #28748

    Anonymous

    Thanks Rob, i know exactly what you mean about it seeming like a comfort blanket but like you would not want to be without it and do sometimes wonder what i would do if it does have to come out. I am hoping to get a rechargable battery at the same time of another op to save them opening up again a few months later. I am a high user and am getting through the battery very quickly. Whoops but if its there to be used and i need it i will use it. But its definately one day at a time and just thinking about today and the next and forgetting the past.

    #28749

    Anonymous

    Hello Ellen, thank you for your input. I have had the swimmy feeling too but its not too bad now its just the numb tingling tongue and lack of pain relief. I have to wait til next week when my pain consultant is back to discuss further. I just wanted to see if i was alone and/or what others did in this situation. I hope you are as well as can be. Amz x

    #28750

    Champagne
    Participant

    Hi Bakergirl

    I have been on Pregablin for about two years now and I find especially if I have to increase the dose that I have a strange tingly feeling in my lips. At first I didn’t connect this to the pregablin but realised when I was having a better patch and reducing the dose that it went. Worth putting up with if you can if it is helping the pain.

    #46493

    laurenbradley
    Participant

    Hello! I am very happy to have found this thread. I was on lyrica for about one and a half months. I was taking up to 600mg a day, for a pain in my spine and it also made life livable. I stopped taking it however when it gave me this horrible tingling in all of my tounge and horrible tooth nerve pain which I still have after 3 weeks on not taking it. Has anyone gone to see a doctor? I’m going to report the side effects to the fda. The tingling and throbbing is keeping me up at night.

    #46494

    laurenbradley
    Participant

    Hello I am having tingling in lips teeth and mouth even after three weeks of being of if it. I wonder if it will ever go away.

    #46495

    laurenbradley
    Participant

    My advice would be to stop the medication and find a natural way of curing it. Lyrica gave me an awful tingling in my hands and arms that wouldn’t go away. I’ve been off of it for three weeks now. I went to a traditional doctor that knows how to rub the pain out of my nerves. She said they were infected. I’m going to try the same thing with my mouth and tounge. Just rub the hell out of it until it stops.

    #46498

    lc
    Participant

    Hi Lauren, My advice is to back and make a same day appt. with your GP and tell them what’s been going on. take care and best wishes. Lee

    #46508

    laurenbradley
    Participant

    The doctor probably won’t know what do do and just give me more meds to fix those meds. I’ve been rubbing the hell out of my tounge just like the natural doctors did to fix the tingling in my hands. If I stop all medication I believe the nerves will heal themselves. The body is always fighting for you.

    #46510

    lc
    Participant

    Hi Lauren , Peripheral nerves can regenerate and heal themselves but this can take from a few months to years depending on how badly damaged they are, in the mean time, some times you need meds to control, pain, but from what your saying ,it’s the medication your on that is causing the tingling and numbness so would advise to go back to Gp and see if this is normal or wether your dose is to high or whatever it is . just for your own peace of mind, and make sure that you can tolerate this drug. ether this is a mild reaction or something that can be more severe. Take care and best wishes. Lee

    #46519

    PaulT_99
    Participant

    RE: Pregabalin, it used to make me physically sick. I was ramped up to near maximum dose. About 16 tablets a day !. Aweful stuff.

    RE SCS, my Nevro HF10 has been brilliant.
    What make and model did you have fitted ?. I know a chap at work had one fitted which was some other make. Something Scientific ?. And it gives him a buzzing feeling that does not really help.
    Also my battery unit has been ok since it turned 90 degrees !. It was uncomfortable at first, but now i hardly know its there. They place it in your upper bum area now, just below the belt line.

Viewing 15 posts - 1 through 15 (of 15 total)

You must be logged in to reply to this topic.